×

zbMATH — the first resource for mathematics

Degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval. (English) Zbl 1338.34060
J. Contemp. Math. Anal., Armen. Acad. Sci. 50, No. 3, 114-118 (2015) and Izv. Nats. Akad. Nauk Armen., Mat. 50, No. 3, 64-70 (2015).
Summary: The paper considers the generalized Dirichlet problem for a class of degenerate nonselfadjoint high-order ordinary differential equations on an infinite interval. The spectrum of the corresponding operator is studied, and in the special case, the domain of definition of the selfadjoint operator is described.
MSC:
34B16 Singular nonlinear boundary value problems for ordinary differential equations
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
47E05 General theory of ordinary differential operators
34L05 General spectral theory of ordinary differential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Keldysh, MV, On some cases of degenerating of elliptic type equations on the boundary of domain, Dokl. AN SSSR, 23, 181-184, (1951)
[2] Dezin, AA, Degenerate operator equations, Mat. Sb., 115, 323-336, (1981) · Zbl 0473.35074
[3] Kornienko, VV, On the spectrumof degenerate operator equations, Mat. zametki, 68, 677-691, (2000)
[4] Tepoyan, LP, Degenerate fourth-order differential-operator equations, Differ.Uravn., 23, 1366-1376, (1987)
[5] Tepoyan, LP, Degenerate differential-operator equations on infinite intervals, Journal of Mathematical Sciences, 189, 164-172, (2013) · Zbl 1270.47039
[6] Kudryavtzev, LD, On equivalent norms in the weight spaces, Tr. Mat. Inst. Steklova, 170, 161-190, (1984) · Zbl 0577.46033
[7] Djarov, P A, Compactness of embeddings in some spaces with power weight, Izv. Vyssh.Ucheb. Zav. Ser. Mat., 8, 82-85, (1988)
[8] V.I. Burenkov, Sobolev Spaces on Domains (Teubner, Leipzig, 1999). · Zbl 0948.46026
[9] Zschorn, S, Nonselfadjoint degenerate differential operator equations of higher order on infinite interval, Proceedings of the YSU, Physical and Mathematical Sciences, 2, 39-45, (2014) · Zbl 1301.34097
[10] Osipova, SA; Tepoyan, LP, On Euler type equation, Proceedings of the YSU, Physical and Mathematical Sciences, 1, 16-19, (2009) · Zbl 1352.35103
[11] M.A. Neimark, Linear Differential Operators (Nauka, Moscow, 1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.